# SDR DHL2001708015

- Difficulty date: November 24, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AILERON UPPER SURFACE HAS 2 CRACKS 5.5 INCHES APART.  OUTBOARD CRACK APPROX 2.25 INCHES LONG, INBOARD APPROX 2 INCHES.  REMOVED EXISTING I/B AILERON SKIN LT SIDE IAW B727 SRM 57-30-2 (UPPER) REPLACED SKIN IAW B727 SRM 57-10-02.  INSTALLED UPPER I/B AILERON SKIN IAW B727 SRM 57-30-2.
